Loading [MathJax]/jax/output/SVG/config.js
Recueil Mathématique (Nouvelle série)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Recueil Mathématique (Nouvelle série), 1943, Volume 13(55), Number 2-3, Pages 301–316 (Mi sm6181)  

This article is cited in 4 scientific papers (total in 5 papers)

Irreducible unitary representations of locally bicompact groups

I. Gelfand, D. Raikov
Received: 09.08.1943
Bibliographic databases:
Language: Russian
Citation: I. Gelfand, D. Raikov, “Irreducible unitary representations of locally bicompact groups”, Sb. Math., 55:2 (1943)
Citation in format AMSBIB
\Bibitem{GelRai43}
\by I.~Gelfand, D.~Raikov
\paper Irreducible unitary representations of locally bicompact groups
\jour Sb. Math.
\yr 1943
\vol 55
\issue 2
\mathnet{http://mi.mathnet.ru/eng/sm6181}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=11308}
\zmath{https://zbmath.org/?q=an:0063.01566|0166.40103}
Linking options:
  • https://www.mathnet.ru/eng/sm6181
  • https://www.mathnet.ru/eng/sm/v55/i2/p301
  • This publication is cited in the following 5 articles:
    1. A. I. Shtern, “Duality between compactness and discreteness beyond Pontryagin duality”, Proc. Steklov Inst. Math., 271 (2010), 212–227  mathnet  crossref  mathscinet  isi  elib
    2. Shtern, AI, “A criterion for a topological group to admit a continuous embedding in a locally compact group”, Russian Journal of Mathematical Physics, 15:2 (2008), 297  crossref  isi  elib
    3. A. I. Shtern, “Topological groups with finite von Neumann algebras of type I”, Sb. Math., 196:3 (2005), 447–463  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. “Teacher about His Disciple. Four Reviews by A. N. Kolmogorov on the Works of I. M. Gelfand (On the 90th Birthday of Izrail Moiseevich Gelfand)”, Funct. Anal. Appl., 37:4 (2003), 243–250  mathnet  crossref  crossref  mathscinet  zmath
    5. V. G. Pestov, “Free Banach spaces and representations of topological groups”, Funct. Anal. Appl., 20:1 (1986), 70–72  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1936–1946 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:1052
    Full-text PDF :911
    First page:4
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025